Advanced Search
MyIDEAS: Login

A Characterization of Melioration in Game Theoretic Frameworks

Contents:

Author Info

  • Jose Apesteguia
Registered author(s):

    Abstract

    The theory of melioration, originally formulated for individual decision-making contexts, is formally extended to a game theoretic framework. This paper proves the existence of a distribution that is a melioration strategy on the part of all players. Further, the question of stability of such a distribution is studied.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.wiwi.uni-bonn.de/bgsepapers/bonedp/bgse26_2001.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by University of Bonn, Germany in its series Bonn Econ Discussion Papers with number bgse26_2001.

    as in new window
    Length: 18
    Date of creation: Oct 2001
    Date of revision:
    Handle: RePEc:bon:bonedp:bgse26_2001

    Contact details of provider:
    Postal: Bonn Graduate School of Economics, University of Bonn, Adenauerallee 24 - 26, 53113 Bonn, Germany
    Fax: +49 228 73 6884
    Web page: http://www.bgse.uni-bonn.de

    Related research

    Keywords: Bounded Rationality; Melioration; Game Theory; Existence of Equilibrium; Stability;

    Find related papers by JEL classification:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. de Palma, Andre & Myers, Gordon M & Papageorgiou, Yorgos Y, 1994. "Rational Choice under an Imperfect Ability to Choose," American Economic Review, American Economic Association, vol. 84(3), pages 419-40, June.
    2. Read, Daniel & Loewenstein, George & Rabin, Matthew, 1999. "Choice Bracketing," Journal of Risk and Uncertainty, Springer, vol. 19(1-3), pages 171-97, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bon:bonedp:bgse26_2001. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (BGSE Office).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.